On the asymptotic behavior of solutions to nonlinear, dispersive, dissipative wave equations
Jerry Bona,
Keith Promislow and
Gene Wayne
Mathematics and Computers in Simulation (MATCOM), 1994, vol. 37, issue 4, 265-277
Abstract:
The renormalization techniques for determining the long-time asymptotics of nonlinear parabolic equations pioneered by Bricmont, Kupiainen and Lin are shown to be effective in analyzing nonlinear wave equations featuring both dissipation and dispersion. These methods allow us to recover recent results of Dix in a way which is both transparent and has interesting prospects for generalization.
Date: 1994
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494000190
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:37:y:1994:i:4:p:265-277
DOI: 10.1016/0378-4754(94)00019-0
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().